# SDR SWIA201642187

- Difficulty date: May 16, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS854 FRAME FROM 26L TO 26R REQUIRES REPAIR DUE TO CORROSION. REPAIRED BS 854 FRAME FROM 26L AND 26R IAW SRM.  PRESSURE CHECK OF REPAIR AREA GOOD IAW AMM CHECK GOOD.
